# SDR GUUA05040702

- Difficulty date: May 4, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 22,114 hours, 26,241 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9197 TLH/TPA - DURING APPROACH, LANDING GEAR DID NOT COME DOWN ON THE FIRST ATTEMPT.  REPLACED LANDING GEAR CONTROL.  OPERATIONAL CHECK NORMAL.
